# SDR AALA202506244671

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 79,756 hours, 33,599 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND LH/RH FWD AFT EMERGENCY EXIT ROW EXIT MARKERS AND RED SEAT MOUNTED RED EMERGENCY LIGHTS ALL OUT. ALSO RECEIVED R ESPU FAULT DURING IBIT. RH ESPU LOCATED AT EMERGENCY EXITS IS GIVING UNIT FAULT. EPSU IBIT SHOWING UNIT FAULT. R/R EPSU 12WL IAW AMM 33-51-38. DURING OPS CHECK LIGHTS WORKED FOR APPROX 4 SECS AND THEN WENT BACK OUT. AFTER - NEW EPSU SHOWS UNIT FAULT. FOUND SHORTED OUT WIRE GOING TO SEAT MOUNTED EMER LT ON ROW 9ABC. REPLACEDEMER LT HARNESS ON ROW 9ABC IAW CMM 25-40-07. R/R SEAT MOUNTED PARTS.
